Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CTDani

Veteran Member
  • Total Reviews

    0
  • Content Count

    93
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About CTDani

  • Rank
    Junior Member

Recent Profile Visitors

803 profile views
  1. Hey again, The withdrawal side effects are dizziness, nausea, headaches, vomitting...etc. You just feel completely spacey and TIRED..and like youre gonna vomit at any given second. Just very uncomfortable feeling and it physically makes you sick which is why you would have to come off of it slowly.
  2. Effexor doesn't cause breakouts. I've been on it for a year and haven't noticed any differences in my skin. Actually, the anti-depressant may lessen your breakouts because it will help with stress/anxiety. I don't know about you, but when Im under a lot of stress, my acne flares! On a side note, just be careful coming off of Effexor if you find it's not the right drug for you. The withdrawal side effects are brutal. Believe me, I know. Hang in there and best of luck.
  3. Thanks for the feedback. I ordered the 40% starter kit. Good idea? I figure, I would want to see how my skin reacts to it first before I bump up to the 55%...does that sound good? From your experience, is the 55% harsh to your skin?
  4. Ok Gang, I'm gonna give the Lactic Acid a shot. But, can someone please tell me where to start. Yes, I've done my research..I've looked on the forum and have read about all the concentrations, pH levels, etc. There are multiple sites available to purchase this stuff and would just like a definitive answer from y'all that have used this and where you obtained it, your results, etc. I really just need it to help fade away the red marks from past pimples and for some brown hyperpigmentation from
  5. I have hyperpigmentation right above my lip from having taken Minocycline for about 9 months. Apparently, at high concentrations, it can cause this. Thanks, Doc! Anyway, I basically look like I have a mustache and want to know how to get rid of it! It's a shadow above my upper lip. I definitely apply sunblock everyday to keep it from becoming darker, but no matter what i apply, I can't seem to lighten it. Should I try a peel? Any thoughts would be REALLY appreciated!!
  6. Hey gang, Ive been off Accutane for 6 months now and the oily is starting to come back. Pimples are really minimal, but this dangit oil makes my skin tone uneven. When I was on Accutane, my skin was prestine! Does anyone know of any over the counter products that I can use for the oil? Are there any OTC Glycolic Peels?? Any advice would be appreciated. I would hate to go back on Accutane and I KNOW the doc aint gonna do it just for the oil.
  7. Does anyone know how long you have to be off of Accutane before you can go for piercings or tattoos? It definitely affects your ability to heal, so I wanted to know if anyone's had experience with being tattooed or pierced after the drug. Or, if you knew the time frame at which you can be after stopping... thanks gang.
  8. How frequently do people need to do another round of accutane? Just curious cuz im HOPING the one time for me will suffice. Just finished about 7 weeks ago and am sooooooooo happy with my skin right now. Prayin' it stays this way for a while. (60mg for 5 months).
  9. Thanks for all your replies guys, I really appreciate them!
  10. Ok, I should REALLY stay off the internet and stop investigating what's happened to other people post Accutane with regards to Hair Loss. However, I'm scared and need to know if I'm going to grow my hair back. I took Accutane for 5 months. The first month, I took 40mg and 60mg for the remainder of the treatment (4 months). When I started treatment, I weighed 125 lbs. During this time, I did drop down to 116 lbs (from exercise, not the meds). I don't think the 60mg a day was too high for my wei
  11. How many of you experienced your hair thinning after stopping accutane? And, if you have, how long until your hair growth (or loss) went back to normal? My hair is super fine right now and has thinned a bit in the front. I want my hair back!!! [-o<
  12. does your hair stop thinning/falling out?
  13. What are you guys using to wash your face post accutane to prevent future blemishes? Anything you recommend?
  14. Hey gang, I was taking 60mg a day for 4 months. The first month I was taking 40mg. I stopped after my 5 months bc I didnt want to be on the Accutane for longer than a 5 month period, AND, I was starting to experience some hair loss. I weigh 116 lbs (female, not that this matters).....I think the 60mg was too high and it was causing me to break out MORE. But, Ive also been really stressed lately, so that could have contributed to the outbreak. I'll see what happens in time. I have an appt wi
  15. Ok gang, I've been off Acctuane for about a 2 weeks. I wasnt completely clear when I stopped and I aint clear now. I have about 2 pimples and a ton of red marks. Does your skin continue to improve when you're off it? I would hate to think I went through the 5 months for nothin'...not to mention the fact that Im awaiting the day I have my hair back to 'normal'!...or hair back, in general. Happy New Year all...
×